# SDR 2008UALA01112

- Difficulty date: February 28, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 33,349 hours, 13,051 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Lt Owing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFFWING EVAC SLIDE INFLATION CYLINDER WIRE CONTROL ASSY WAS NOT ENGAGED WITH FLEX CONTROL ASSY PER AMM 25-62-46-400-001 AND AIRBUS DIAGRAM D4-0140 PAGE 2.  BOTTLE IS LOCATED IN AFT PIT.  RE-CONNECTED WIRE CONTROL ASSY CORRECTLY.
